# SDR CALA0100532

- Difficulty date: June 3, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- Aircraft time: 58,259 hours, 35,062 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN L1 DOOR TORQUE BOX WEB AFT OF TANG AT LONGERON 15L.  THE FASTENERS WERE REMOVED, TANGS TRIMMED, AND FILLER AND DOUBLER WERE INSTALLED IAW SRM 51-30-2, 51-10-4, AND EA 9-5314-2-A0884.
